# SDR CA960312018

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel Assy
- Part number: 206040230025
- Condition: Leaking Seal
- Location: Forward Seal
- Part time: 11,094 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)FORWARD SEAL LEAKING EXCESSIVELY. TIME SINCE REPAIR THIS INSTALLATION 496.8 HOURS.
